Non-coercive linear elliptic problems

Research output: Contribution to journalArticleResearchpeer-review

30 Citations (Scopus)

Abstract

We study here some linear elliptic partial differential equations (with Dirichlet, Fourier of mixed boundary conditions), to which convection terms (first order perturbations) are added that entail the loss of the classical coercivity property. We prove the existence, uniqueness and regularity results for the solutions to these problems.

Original languageEnglish
Pages (from-to)181-203
Number of pages23
JournalPotential Analysis
Volume17
Issue number2
DOIs
Publication statusPublished - 1 Dec 2002
Externally publishedYes

Keywords

  • Coercivity
  • Convection terms
  • Duality solution
  • Linear elliptic PDEs

Cite this

@article{1e4e1d4640064f9da070ee9a200ec38b,
title = "Non-coercive linear elliptic problems",
abstract = "We study here some linear elliptic partial differential equations (with Dirichlet, Fourier of mixed boundary conditions), to which convection terms (first order perturbations) are added that entail the loss of the classical coercivity property. We prove the existence, uniqueness and regularity results for the solutions to these problems.",
keywords = "Coercivity, Convection terms, Duality solution, Linear elliptic PDEs",
author = "J{\'e}r{\^o}me Droniou",
year = "2002",
month = "12",
day = "1",
doi = "10.1023/A:1015709329011",
language = "English",
volume = "17",
pages = "181--203",
journal = "Potential Analysis",
issn = "0926-2601",
publisher = "Springer-Verlag London Ltd.",
number = "2",

}

Non-coercive linear elliptic problems. / Droniou, Jérôme.

In: Potential Analysis, Vol. 17, No. 2, 01.12.2002, p. 181-203.

Research output: Contribution to journalArticleResearchpeer-review

TY - JOUR

T1 - Non-coercive linear elliptic problems

AU - Droniou, Jérôme

PY - 2002/12/1

Y1 - 2002/12/1

N2 - We study here some linear elliptic partial differential equations (with Dirichlet, Fourier of mixed boundary conditions), to which convection terms (first order perturbations) are added that entail the loss of the classical coercivity property. We prove the existence, uniqueness and regularity results for the solutions to these problems.

AB - We study here some linear elliptic partial differential equations (with Dirichlet, Fourier of mixed boundary conditions), to which convection terms (first order perturbations) are added that entail the loss of the classical coercivity property. We prove the existence, uniqueness and regularity results for the solutions to these problems.

KW - Coercivity

KW - Convection terms

KW - Duality solution

KW - Linear elliptic PDEs

UR - http://www.scopus.com/inward/record.url?scp=0036095899&partnerID=8YFLogxK

U2 - 10.1023/A:1015709329011

DO - 10.1023/A:1015709329011

M3 - Article

VL - 17

SP - 181

EP - 203

JO - Potential Analysis

JF - Potential Analysis

SN - 0926-2601

IS - 2

ER -